# SDR CALA2018022100742

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5090
- Condition: Gouged
- Location: Bs 486
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON MAIN CABIN SEAT TRACK CROWN AT STA 486 RBL-25. RG61 BLENDED OUT GOUGE ON SEAT TRACK, FOUND TO BE OUT OF LIMITS IAW 7 57-200 SRM 53-00-52 FIG 101 DETAIL I ALLOWABLE DAMAGE I, COMPLIE D WITH PERMANANT REPAIR IAW 757-200 SRM 53-00-52 REPAIR 3.
